MathSciNet Relay Station
MathSciNet bibliographic data
MR2846358 57N10 (57M50)
Burton, Benjamin A.; Rubinstein, J. Hyam; Tillmann, Stephan The Weber-Seifert dodecahedral space is non-Haken. Trans. Amer. Math. Soc. 364 (2012), no. 2, 911–932.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement